# SDR 98UAL900323

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UA
- Make and model: Boeing 737522
- Aircraft serial: 26656
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 65593136
- Condition: Failed
- Location: Rt Body
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BODY OVERHEAT LIGHT CAME ON IN FLIGHT, SHUT OFF PNEUMATICS AND THE PACK LIGHT STAYED ON.  *S/D*  REPLACED LOOP M1204 PER MM 26-18-11 AND OPS CHECKED OK PER MM 26-18-00.
